# SDR 2017FA0000614

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: General aviation
- Aircraft: N8324N
- Make and model: Piper PA-28-181
- Aircraft serial: 288190171
- Aircraft time: 9,752 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 6531904
- Condition: Broken
- Location: Mlg
- Part time: 9,752 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR OLEO STRUT CYLINDER FAILED AT TORQUE LINK MOUNT EARS AND AT LOWER CYLINDER OUTBOARD EDGE.
